# SDR HALA2010112900579

- Difficulty date: November 29, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 72,222 hours, 31,575 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FUSE STATION 390, RT SKIN AROUND WINDOW FRAMES AT THE FOLLOWING LOCATIONS CORRODED, AT WINDOWS 16R, 17R, 18R, 19R, 20R, 21R, 24R, & 28R.  CORROSION REMOVED, AREA IODINED AND PAINT PROTECTED, IAW SRM 51-20-01, REV 54, AND AMM 51-21-10 REV102.
